On a Jackson-Type Inequality in the Approximation of a Function by Linear Summation Methods in the Space L2

Authors

  • L. N. Bozhukha

Abstract

We prove a statement on exact inequalities between the deviations of functions from their linear methods (in the metric of L2) with multipliers defined by a continuous function and majorants determined as the scalar product of the squared modulus of continuity (of order r) in L2 for the lth derivative of the function and a certain weight function θ. We obtain several corollaries of the general theorem.

Published

25.04.2003

Issue

Section

Short communications

How to Cite

Bozhukha, L. N. “On a Jackson-Type Inequality in the Approximation of a Function by Linear Summation Methods in the Space L2”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 4, Apr. 2003, pp. 537-45, https://umj.imath.kiev.ua/index.php/umj/article/view/3927.